Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



Some theorems on stable processes

Authors: R. M. Blumenthal and R. K. Getoor
Journal: Trans. Amer. Math. Soc. 95 (1960), 263-273
MSC: Primary 60.00
MathSciNet review: 0119247
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. M. Blumenthal and R. K. Getoor, The asymptotic distribution of the eigenvalues for a class of Markov operators, Pacific J. Math. 9 (1959), 399–408. MR 107298
  • [2] Salomon Bochner, Harmonic analysis and the theory of probability, University of California Press, Berkeley and Los Angeles, 1955. MR 0072370
  • [3] S. Bochner and K. Chandrasekharan, Fourier Transforms, Annals of Mathematics Studies, no. 19, Princeton University Press, Princeton, N. J.; Oxford University Press, London, 1949. MR 0031582
  • [4] R. O. Davies, Subsets of finite measure in analytic sets, Nederl. Akad. Wetensch. Proc. Ser. A. 55 = Indagationes Math. 14 (1952), 488–489. MR 0053184
  • [5] A. Erdélyi, Higher transcendental functions, vol. II, New York, Bateman Manuscript Project, 1953.
  • [6] O. Frostman, Potential d'equilibre et capacité des ensembles avec quelques applications à la théorie des fonctions, Medd. Lunds Univ. Mat. Sem. vol. 3 (1935).
  • [7] R. K. Getoor, Markov operators and their associated semi-groups, Pacific J. Math. 9 (1959), 449–472. MR 107297
  • [8] Paul Lévy, Le mouvement brownien plan, Amer. J. Math. 62 (1940), 487–550 (French). MR 2734,
  • [9] B. V. Gnedenko and A. N. Kolmogorov, Limit distributions for sums of independent random variables, Addison-Wesley Publishing Company, Inc., Cambridge, Mass., 1954. Translated and annotated by K. L. Chung. With an Appendix by J. L. Doob. MR 0062975
  • [10] Henry P. McKean Jr., Hausdorff-Besicovitch dimension of Brownian motion paths, Duke Math. J. 22 (1955), 229–234. MR 69425
  • [11] Henry P. McKean Jr., Sample functions of stable processes, Ann. of Math. (2) 61 (1955), 564–579. MR 69424,
  • [12] Raymond E. A. C. Paley and Norbert Wiener, Fourier transforms in the complex domain, American Mathematical Society Colloquium Publications, vol. 19, American Mathematical Society, Providence, RI, 1987. Reprint of the 1934 original. MR 1451142
  • [13] G. Polya, On the zeros of an integral function represented by Fourier's integral, Messenger of Math. vol. 52 (1923) pp. 185-188.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.00

Retrieve articles in all journals with MSC: 60.00

Additional Information

Article copyright: © Copyright 1960 American Mathematical Society